... lung thing but I didn't have any of this before starting the Mobic. Any suggests or thoughts
Is it just shortness of breath? Is it kind of painful in your chest when you breathe? Did you stop taking the Mobic? If so, did your breathing go back to normal after a little while after your last dose? I can't really say for sure, but I personally think it initially sounds like it's a reaction to the Mobic. I have personal experience with reactions like that, but with any NSAID. The last couple of times that I took any kind of NSAID, I started having difficulty breathing, it was painful every time I breathed in, and my throat felt tight. Not exactly like it was closing up, but like it was tightening up a little. It started when the medication kicked in, and it actually lasted for a couple days after taking that one dose the last time it happened. I didn't think too much about it, because I wasn't actually supposed to take NSAIDs in the first place because I'm too high risk for stomach/GI tract bleeding, so I figured it was just some random side effect connected with my stomach or something. Well, the next time I had a doctor's visit, I did the usual intake with the nurse, and we were going over my (long) list of medications and (long) list of allergies, and when I got to NSAIDs, I mentioned to her what I'd experienced the last couple times I'd taken any NSAIDs (the last time was just 200mg of ibuprofen, and the time before that was just Voltaren gel, and only a small fraction of that is absorbed into the blood stream), figuring it was just new side effects sprouting up, but I was told by the nurse that everything I had experienced was in fact mild anaphylaxis, so I had an actual allergic reaction to relatively small amounts of NSAIDs. Up until that moment though, I was unaware of the fact that there's such thing as mild anaphylaxis. I always thought that anaphylaxis was anaphylaxis, that it's severe in every case and you have to catch it and treat it early on enough before your airway closes, but I guess there's different levels of severity to it. I should've figured, considering pretty much everything comes in varying levels of severity.
I hope I'm not scaring you or anything, though. I just thought I'd let you know my own personal experience with similar symptoms after taking a similar medication. It's possible that you could coincidentally have come down with a chest cold or something at the same time you started the Mobic, though it seems more likely that it's directly from the Mobic.
Shortness of breath is listed as a serious side effect of Mobic, though, so I would definitely stay away from trying to take it again at least until you see the doctor who prescribed it to you again. In fact, I would call that doctor's office and leave a message for the prescribing doctor letting them know that you experienced shortness of breath only after taking the Mobic as soon as you can do so, so maybe your doctor can prescribe you another, similar medication to take the place of the Mobic so you don't have to wait the entire time from now to your next visit with that doctor.
Here's a link to the list of side effects for Mobic:
I totally understand why you're questioning this, I would second guess the ER doctor's conclusion too ;)
I hope everything works out well for you, good luck. I hope you feel well :)
Hello. As someone who has ILD there is little to be done, except take steroids to keep the disease in check. Prednisone does not cause this. Something else does. I have the JO-1 antibody which is associated with this disease. Be sure you are checked.
Stay in touch, I may be able to help you. Karen
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 2 answers
Posted 16 Dec 2009 • 1 answer
Posted 12 May 2010 • 1 answer
Mobic - I have had some problems with my stomach while taking lodine so my doctor took me off of it?
Posted 6 May 2013 • 1 answer
Posted 6 Nov 2016 • 0 answers